Author Uehara, Takato|
Keywords Rational surface Automorphism group Cuspidal anticanonical curve
Note This fulltext is available in May 2021.|
Published Date 2020-01
Publication Title Journal of Pure and Applied Algebra
Volume volume224
Issue issue1
Publisher Elsevier
Start Page 411
End Page 422
ISSN 00224049
NCID AA00705737
Content Type Journal Article
language 英語
OAI-PMH Set 岡山大学
File Version author
DOI 10.1016/j.jpaa.2019.05.013
Web of Science KeyUT 000488994600022
Related Url isVersionOf https://doi.org/10.1016/j.jpaa.2019.05.013